Fever Children Accompanied By Vomiting After Consumption Of Paracetamol Which Has Been Open For 2 Months?

Illustration of Fever Children Accompanied By Vomiting After Consumption Of Paracetamol Which Has Been Open For 2 Months?
Illustration: Fever Children Accompanied By Vomiting After Consumption Of Paracetamol Which Has Been Open For 2 Months? images-na.ssl-images-amazon.com

my child has a fever, I gave the paracetamol syrup medicine that has been stored and the packaging has been open for 2 months. After that my child’s fever went down only 2 days after the fever went down 3 days after my child went down, my fever returned with a headache and vomiting. Is my child poisoning the drug ???

1 Answer:

Hi Raden,

The use of drugs in open packages should be done immediately because the longer the drug is left open, the more likely the drug is contaminated by bacteria or germs that can actually cause health problems.

In bottles of bottled syrup medicine generally it is recommended to use a maximum of 1 week after the drug is opened but may take longer depending on the type of drug and if the drug is stored well (in the refrigerator) and clean.

Related to this you should use a new packaging drug or consult directly with your doctor to get information that suits your needs.

May be useful,

dr. Budiono

: by

Related Question

Pain In The Heel After Injury?

Pain In The Heel After Injury?

(10 months ago)

I want to ask. I jumped from a 1.5 meter high ladder after which I injured my heel and I could not stand up. The next day I went for a CT scan of my heel and it didn’t crack....

Can It Stop Giving Formula Milk And Only Giving Breast Milk?

Can It Stop Giving Formula Milk And Only Giving Breast Milk?

(1 year ago)

I am my sister, my new mother who has just given birth and now my baby is 7 days old. When I was finished giving birth, my milk did not come out, so I gave my baby a formula up to ...

Effect Of Muscle Mass Enhancing Supplements On Uric Acid?

Effect Of Muscle Mass Enhancing Supplements On Uric Acid?

(10 months ago)

Good evening doctor, kind hearted doctor. R nI want to ask if it is true that taking creatine can worsen gout a person has? If it really has an effect, is it very significant like ...

Leave a Reply

Your email address will not be published. Required fields are marked *